EFFECT OF INCREASING SERVICE RATES IN A CLOSED QUEUEING NETWORK.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

40 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)474-483
Journal / PublicationJournal of Applied Probability
Volume23
Issue number2
Publication statusPublished - Jun 1986
Externally publishedYes

Abstract

In this paper we study the equilibrium behavior of the queue lengths in a product-form closed queueing network when the service rates at a subset of stations (nodes) are increased. Univariate and multivariate likelihood ratio orderings as well as multivariate stochastic ordering of the queue lengths are established to indicate the effect of increasing the service rates. Relations among these orderings are also developed.

Citation Format(s)

EFFECT OF INCREASING SERVICE RATES IN A CLOSED QUEUEING NETWORK. / Shanthikumar, J. George; Yao, David D.

In: Journal of Applied Probability, Vol. 23, No. 2, 06.1986, p. 474-483.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review